MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 PPS LTD ACET SHELL 48C; PROTHESIS, HIPS

ZIMMER BIOMET, INC. G7 PPS LTD ACET SHELL 48C; PROTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported after implanting the g7 48mmc acetabular cup into the patient's body, the surgeon found that the screw holes had slipped, and the plug could not be firmly screwed in.The corresponding e1 32mm sizec acetabular liner was then inserted into the acetabulum, and it was found that the acetabular liner could be flushed with the edge of the acetabular cup, but it did not lock into place.When tested with vascular forceps, the acetabular liner was able to be removed with a single pinch.The doctor finally removed the 48mm acetabular cup and replaced it with a 50mm acetabulum and the corresponding liner which fit securely causing a twenty-minute delay of procedure.
 
Additional Manufacturer Narrative
(b)(4).D10: 010000925 g7 hi-wall e1 liner 32mm c 7485855.G2: foreign: china.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-02610.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: g3, g6, h2, h3, h4, h6 visual examination of the returned product identified no damage to the shell.The liner has visible damage to the locking feature.All 4 screw plugs are installed.The apical plug is fully installed and is not sitting proud.Every corner of the hex feature has damage to it and rolled material is present.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.This complaint was confirmed based on the damage on both the dome hole plug and liner from attempted use.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
G7 PPS LTD ACET SHELL 48C
Common Device Name
PROTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18072972
Report Number0001825034-2023-02609
Device Sequence Number7665738
Product Code PBI
UDI-Device Identifier00880304524200
UDI-Public(01)00880304524200(17)330104(10)7384811
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number010000661
Device Lot Number7384811
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2023
Supplement Date Received by Manufacturer11/30/2023
Initial Report FDA Received Date11/06/2023
Supplement Report FDA Received Date12/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale